Changing Meds/Cambiando Medicamentos

UPDATE OF MEDS: As some know, I “once again” asked my doctor to change my medication regimen! I took Trizivir for 10 years. It was a good medicine but I noticed that my red blood cells were enlarged. I have always been adherent, but I asked my doctor to change me to Atripla almost 4 years ago. This was also a good medicine, but I knew it was time for a change because of the Sustiva in it. I am so happy that I am proactive with my treatment and I discussed with my doctor that I wanted to change to Tivicay and Truvada. I started last night and I had no side effects and did not wake up today with any effects or the hangover-like state that I was always in with Atripla in the mornings. I had an awesome good night sleep and this is a good thing! Follow your instincts!

ACTUALIZACION DE MEDICAMENTOS: Algunos saben que tome el medicamento Trizivir por 10 anos. Esta era una buena medicina, pero note que mis células rojas estaban engrandecidas en los laboratorios y decidí cambiar el régimen de medicinas. Siempre he tenido mucha adherencia, pero le dije a mi medico que quería cambiar al medicamento Atripla y estuve en este régimen por casi 4 anos. El medicamento Atripla me sirvió mucho, pero necesitaba cambiar el medicamento por es Sustiva que tiene el Atripla y sus efectos en el sistema nervioso. Entonces hable con mi medico y le dije que me cambiara a Tivicay y Truvada. Empecé anoche y no tuve absolutamente ningún efecto secundario o como me sentía cuando despertaba, con la cabeza embotada. Dormí muy bien y esto es algo súper bueno para mi!!! Sigue tus instintos.

Tags: 

like0

Comments

Atripla

Dumplin's picture

I've been taking Atripla for 10 years now. What you have to do is take it when your getting ready to lye down. Do not take it if  you don't plan on going right to sleep. It did me the same way. I was seeing and hearing thing  and feeling weird. The symptoms will go away.

like0

Blog themes: 

Do you get our newsletter?

admin's picture

Sign up for our monthly Newsletter and get the latest info in you in box.

seventh name
Tue, 9/1/2015 - 1:28am
Mon, 8/31/2015 - 9:50pm
Mon, 8/31/2015 - 5:47pm

Get basic information about hormones, how HIV and HIV drugs can affect hormone levels, and different ways to treat shortages of hormones.

Learn about lactic acidosis – what it is, what causes it, symptoms, treatment, and risk factors for developing this rare but serious condition.

Unfortunately, it can be difficult to find a friendly health care provider who is knowledgeable about HIV and pregnancy. Some health care providers simply are not aware of the wealth of information about pregnancy planning for their patients living with HIV (HIV+). Perhaps even more challenging, though, are the judgmental attitudes that many health care providers still have.

Browse Blogs by Theme